# SDR NACA2016081100067

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 26L, BS 1006.  CORROSION FOUND TO BE BEYOND LIMITS IAW SRM 53-10-1 REV 110.  REPAIRED THE STRINGER IAW SRM 53-10-3 FIG 1, REV 110.
